A 37-year-old male asked:
I take a multi vitamin but i also drink a boost every day, i seem to be getting leg cramps more often. is it possible i'm getting too much of something?
1 doctor answer • 1 doctor weighed in
Physical Medicine and Rehabilitation 34 years experience
Usually it is a lack of certain vitamins and/or minerals that can result in leg cramps. However, If you take too many vitamins in a single form or in a group, this can also cause cramping 2° to vitamin/mineral toxicity, but they would not be confined solely to your legs. Another explanation could be dehydration caused by ingredients in your boost. Make sure that you are properly hydrated.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jun 19, 2021
Last updated Jun 19, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.